# SDR REXA2013042200758

- Difficulty date: April 22, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 20,827 hours, 18,063 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO INFANT LIFE VEST HAVE HOLES IN BAGS.  REMOVED AND REPAIRED TWO INFANT LIFE VESTS IAW PA 25-096A.
